Alert archive / Tennessee / River Flood Warnings in 2015

River Flood Warning 13, NWS Memphis, TN

February 22, 2015Madison County, Tennessee

NWS Memphis, TN issued this river flood warning at Feb 22, 2015, 7:42 AM CST for Madison County, Tennessee. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 22, 2015, 7:42 AM CST (13:42 UTC)
Expired
Feb 25, 2015, 11:16 AM CST
In force
3 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Madison County, TN

The radar

The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Forked Deer River at Jackson (JKNT1).

Action stage
32 ft
Minor stage
34 ft
Moderate stage
37.5 ft
Major stage
39 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WGUS44 KMEG 221342
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CST SUN FEB 22 2015

The National Weather Service has issued a Flood Warning for the 
Loosahatchie River...Obion River...S.F. Fork Forked Deer River...S.F.
Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-053-131-231342-
/O.NEW.KMEG.FL.W.0012.150223T0824Z-150225T0400Z/
/OBNT1.1.ER.150223T0824Z.150223T1800Z.150224T2200Z.NO/
742 AM CST SUN FEB 22 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Obion River near Obion
* from Monday February 23 until Tuesday February 24.
* At 07 AM Sunday the stage was...32.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.5 feet Monday February 23.
* Flood stage is 34.0 feet.
* Forecast to rise above flood stage by Monday February 23 and 
  continue to rise to near 34.5 feet by Monday February 23. The river
  will fall below flood stage by Tuesday February 24.
At 35.0 feet, Several secondary roads and large areas of farm land 
are flooded in Northern Dyer County. Flooding is occurring around 
Rives in Southeast Obion County.  

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC113-231342-
/O.NEW.KMEG.FL.W.0013.150222T1342Z-150223T1930Z/
/JKNT1.1.ER.150222T1140Z.150223T0000Z.150223T1330Z.NO/
742 AM CST SUN FEB 22 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the S.F. Forked Deer River at Jackson
* until Monday February 23.
* At 07 AM Sunday the stage was...34.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 34.4 feet Sunday February 22.
* Flood stage is 34.0 feet.
* The river rose above flood stage Sunday February 22 and will 
  continue rising to near 34.4 feet by Sunday February 22. The river 
  will fall below flood stage Monday February 23.
At 34.0 feet, Businesses along Westover Road are affected by flood 
waters..  

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-231342-
/O.NEW.KMEG.FL.W.0014.150224T0000Z-000000T0000Z/
/HLST1.1.ER.150224T0000Z.150225T0600Z.000000T0000Z.NO/
742 AM CST SUN FEB 22 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the S.F. Fork Forked Deer River near Halls
* from Monday February 23 until further notice.
* At 07 AM Sunday the stage was...9.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 9.8 feet Wednesday February 25.
* Flood stage is 9.0 feet.
* The river rose above flood stage  and will continue rising to near 
  9.8 feet by  Wednesday February 25 then begin falling.
At 10.5 feet, Flooding on agriculture land near the river..  

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$

TNC047-157-230625-
/O.NEW.KMEG.FL.W.0015.150222T1342Z-150223T0625Z/
/ARLT1.1.ER.000000T0000Z.150222T1800Z.150223T0025Z.NO/
742 AM CST SUN FEB 22 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Loosahatchie River at Arlington
* until Sunday February 22.
* At 07 AM Sunday the stage was...20.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 20.3 feet Sunday February 22.
* Flood stage is 20.0 feet.
* The river rose above flood stage  and will continue rising to near 
  20.3 feet by Sunday February 22. The river will fall below flood 
  stage Sunday February 22.
At 20.0 feet, North Brunswick is flooding. South part of Old 
Brunswick Road is flooded..  

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
      3524 8989 3522 9004             

$$
6 follow-up statements
551 
WGUS84 KMEG 230304
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
904 PM CST SUN FEB 22 2015

The Flood Warning continues for the Obion River, S.F. Fork Forked 
Deer River, and the S.F. Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Monday morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-053-131-240304-
/O.EXT.KMEG.FL.W.0012.150224T0600Z-150224T1200Z/
/OBNT1.1.ER.150224T0600Z.150224T0600Z.150224T0600Z.NO/
904 PM CST SUN FEB 22 2015

The Flood Warning continues for
  the Obion River near Obion
* from Tuesday February 24 until Tuesday February 24.
* At 08 PM Sunday the stage was 32.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday February 24.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC113-231912-
/O.EXT.KMEG.FL.W.0013.000000T0000Z-150223T1912Z/
/JKNT1.1.ER.150222T1140Z.150223T0600Z.150223T1312Z.NO/
904 PM CST SUN FEB 22 2015

The Flood Warning continues for
  the S.F. Forked Deer River at Jackson
* until Monday February 23.
* At 08 PM Sunday the stage was 34.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 34.3 feet Monday February 23.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
  waters.

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-240304-
/O.CON.KMEG.FL.W.0014.000000T0000Z-000000T0000Z/
/HLST1.1.ER.000000T0000Z.150228T0000Z.000000T0000Z.NO/
904 PM CST SUN FEB 22 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 08 PM Sunday the stage was 9.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river rose above flood stage  and will continue rising to near 
  12.5 feet by Friday February 27.  Additional rises may be possible 
  thereafter.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls. 
  Several low lying roads near the South Fork of the Forked Deer 
  River are flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
337 
WGUS84 KMEG 231708
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1108 AM CST MON FEB 23 2015

The Flood Warning continues for the Obion River...S.F. Fork Forked 
Deer River...S.F. Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-053-131-241708-
/O.EXT.KMEG.FL.W.0012.150224T1200Z-150225T0000Z/
/OBNT1.1.ER.150224T1200Z.150224T1200Z.150224T1800Z.NO/
1108 AM CST MON FEB 23 2015

The Flood Warning continues for
  the Obion River near Obion
* from Tuesday February 24 until Tuesday February 24.
* At 10 AM Monday the stage was 33.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday February 24.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC113-241708-
/O.EXT.KMEG.FL.W.0013.000000T0000Z-150225T1800Z/
/JKNT1.1.ER.150222T1140Z.150223T1000Z.150225T1200Z.NO/
1108 AM CST MON FEB 23 2015

The Flood Warning continues for
  the S.F. Forked Deer River at Jackson
* until Wednesday February 25.
* At 10 AM Monday the stage was 34.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
  waters.

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-241707-
/O.CON.KMEG.FL.W.0014.000000T0000Z-000000T0000Z/
/HLST1.1.ER.000000T0000Z.150228T0000Z.000000T0000Z.NO/
1108 AM CST MON FEB 23 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 10 AM Monday the stage was 10.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river rose above flood stage  and will continue rising to near 
  12.5 feet by Friday February 27.  Additional rises may be possible 
  thereafter.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls. 
  Several low lying roads near the South Fork of the Forked Deer 
  River are flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
347 
WGUS84 KMEG 240105
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
705 PM CST MON FEB 23 2015

The Flood Warning continues for the Obion River...S.F. Fork Forked 
Deer River...S.F. Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued by tuesday morning
or sooner if conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-053-131-250000-
/O.CON.KMEG.FL.W.0012.150224T1200Z-150225T0000Z/
/OBNT1.1.ER.150224T1200Z.150224T1200Z.150224T1800Z.NO/
705 PM CST MON FEB 23 2015

The Flood Warning continues for
  the Obion River near Obion
* from Tuesday February 24 until later on Tuesday.
* At 6 PM Monday the stage was 33.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 34.0 feet Tuesday February 24.
* Flood stage is 34.0 feet.
* At 34.0 feet...Farm land near the river is flooded.

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC113-250105-
/O.EXT.KMEG.FL.W.0013.000000T0000Z-150225T1200Z/
/JKNT1.1.ER.150222T1140Z.150223T1000Z.150225T0600Z.NO/
705 PM CST MON FEB 23 2015

The Flood Warning continues for
  the S.F. Forked Deer River at Jackson
* until late Wednesday February 25.
* At 6 PM Monday the stage was 34.3 feet and is cresting.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
  waters.

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-250105-
/O.CON.KMEG.FL.W.0014.000000T0000Z-000000T0000Z/
/HLST1.1.ER.000000T0000Z.150303T1200Z.000000T0000Z.NO/
705 PM CST MON FEB 23 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 6 PM Monday the stage was 10.4 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river rose above flood stage and will continue rising to near 
  12.9 feet by Tuesday March 3. Additional rises may be possible 
  thereafter.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls. 
  Several low lying roads near the South Fork of the Forked Deer 
  River are flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
283 
WGUS84 KMEG 241725
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1125 AM CST TUE FEB 24 2015

The Flood Warning continues for the Buttahatchie River...Obion 
River...S.F. Fork Forked Deer River...S.F. Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-053-131-251725-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-150228T1500Z/
/OBNT1.1.ER.150224T0919Z.150226T0000Z.150228T0900Z.NO/
1125 AM CST TUE FEB 24 2015

The Flood Warning continues for
  the Obion River near Obion
* until Saturday February 28.
* At 11 AM Tuesday the stage was 34.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 35.0 feet Wednesday February 25.
* Flood stage is 34.0 feet.
* The river rose above flood stage Tuesday February 24 and will 
  continue rising to near 35.0 feet by Wednesday February 25. The 
  river will fall below flood stage Saturday February 28.
* At 35.0 feet...Several secondary roads and large areas of farm land
  are flooded in Northern Dyer County. Flooding is occurring around 
  Rives in Southeast Obion County

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC113-251200-
/O.CON.KMEG.FL.W.0013.000000T0000Z-150225T1200Z/
/JKNT1.1.ER.150222T1140Z.150223T1000Z.150225T0600Z.NO/
1125 AM CST TUE FEB 24 2015

The Flood Warning continues for
  the S.F. Forked Deer River at Jackson
* until Wednesday February 25.
* At 11 AM Tuesday the stage was 34.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 34.1 feet Tuesday February 24.
* Flood stage is 34.0 feet.
* At 34.0 feet...Businesses along Westover Road are affected by flood
  waters.

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-251725-
/O.CON.KMEG.FL.W.0014.000000T0000Z-000000T0000Z/
/HLST1.1.ER.000000T0000Z.150303T1200Z.000000T0000Z.NO/
1125 AM CST TUE FEB 24 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 11 AM Tuesday the stage was 10.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river rose above flood stage  and will continue rising to near 
  12.2 feet by Tuesday March 03.  Additional rises may be possible 
  thereafter.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls. 
  Several low lying roads near the South Fork of the Forked Deer 
  River are flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$

MSC087-095-251725-
/O.EXT.KMEG.FL.W.0016.150225T0430Z-150225T2000Z/
/ABDM6.1.ER.150225T0430Z.150225T0600Z.150225T1400Z.NO/
1125 AM CST TUE FEB 24 2015

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Tuesday February 24 until Wednesday February 25.
* At 10 AM Tuesday the stage was 12.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.1 feet Wednesday February 25.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Tuesday February 24 and 
  continue to rise to near 13.1 feet by Wednesday February 25.The 
  river will fall below flood stage by Wednesday February 25.
* At 13.0 feet...Low land near the river is flooded.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
726 
WGUS84 KMEG 250216
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CST TUE FEB 24 2015

The Flood Warning continues for the Obion River and 
the S.F. Fork Forked.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued wednesday morning.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-053-131-260216-
/O.EXT.KMEG.FL.W.0012.000000T0000Z-150228T1800Z/
/OBNT1.1.ER.150224T0919Z.150225T1800Z.150228T1200Z.NO/
816 PM CST TUE FEB 24 2015

The Flood Warning continues for
  the Obion River near Obion
* until Saturday February 28.
* At 8 PM Tuesday the stage was 34.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 35.0 feet Wednesday February 25.
* Flood stage is 34.0 feet.
* The river rose above flood stage Tuesday February 24 and will 
  continue rising to near 35.0 feet by Wednesday February 25. The 
  river will fall below flood stage Saturday February 28.
* At 35.0 feet...Several secondary roads and large areas of farm land
  are flooded in Northern Dyer County. Flooding is occurring around 
  Rives in Southeast Obion County

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC113-260216-
/O.EXT.KMEG.FL.W.0013.000000T0000Z-150226T2300Z/
/JKNT1.1.ER.150222T1140Z.150223T1000Z.150224T2100Z.NO/
816 PM CST TUE FEB 24 2015

Forecast information for
  S.F. Forked Deer River at Jackson
* At 7 PM Tuesday the stage was 33.9 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will hover around and may go above floodstage
  wednesday and thursday.
* At 34.0 feet...Businesses along Westover Road are affected by flood
  waters.

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-260216-
/O.CON.KMEG.FL.W.0014.000000T0000Z-000000T0000Z/
/HLST1.1.ER.000000T0000Z.150303T1200Z.000000T0000Z.NO/
816 PM CST TUE FEB 24 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 8 PM Tuesday the stage was 10.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river rose above flood stage and will continue rising to near 
  12.2 feet by Tuesday March 3. Additional rises may be possible 
  thereafter.
* At 12.5 feet...Water is flowing over Highway 210 north of Halls. 
  Several low lying roads near the South Fork of the Forked Deer 
  River are flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
077 
WGUS84 KMEG 251716
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1116 AM CST WED FEB 25 2015

The Flood Warning has been cancelled for the S.F. Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC113-251746-
/O.CAN.KMEG.FL.W.0013.000000T0000Z-150226T2300Z/
/JKNT1.1.ER.150222T1140Z.150223T1000Z.150224T2100Z.NO/
1116 AM CST WED FEB 25 2015

Forecast information for
  S.F. Forked Deer River at Jackson
* At 10 AM Wednesday the stage was 33.3 feet.
* No flooding is currently forecast.
* Flood stage is 34.0 feet.
* Forecast...The river will continue a slow fall.
* At 34.0 feet...Businesses along Westover Road are 
  affected by flood waters.

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 5:30 AM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Feb 22, 5:30 AM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
530 AM CST SUN FEB 22 2015

.UPDATE...

UPDATED FOR THE 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 448 AM CST SUN FEB 22 2015/

DISCUSSION...
WINTER CONTINUES ACROSS THE MIDSOUTH. WE ACTUALLY HAD ABOUT 4-6
HOURS OF NEAR NORMAL HIGH TEMPERATURES YESTERDAY MORNING BEFORE
TEMPERATURES DROPPED BACK IN THE 40S. CURRENT READINGS ARE
HOVERING NEAR OR SLIGHTLY ABOVE FREEZING ACROSS THE
MIDSOUTH...ALTHOUGH A FEW LOW 40S ARE HANGING ON IN NORTH
MISSISSIPPI. NORTH WINDS AND ABUNDANT CLOUD COVER WILL LIMIT
WARMING TODAY. HIGHS WILL RANGE FROM THE MIDDLE 30S TO MIDDLE
40S...GENERALLY 15-20 DEGREES BELOW NORMAL.

A STRONG VORT MAX WILL TRACK ACROSS SOUTH ARKANSAS AND NORTH
MISSISSIPPI LATE TODAY AND OVERNIGHT. A FEW RAIN SHOWERS ARE
POSSIBLE...MAINLY IN NORTH MISSISSIPPI AND EAST CENTRAL ARKANSAS
THIS AFTERNOON...BUT PRECIPITATION CHANCES INCREASE OVERNIGHT.
UNFORTUNATELY...AS TEMPERATURES TURN COLDER AFTER SUNSET...THAT
PRECIPITATION MAY FALL AS FREEZING RAIN. THE GREATEST POTENTIAL
FOR FREEZING RAIN WILL BE SOUTH OF A LINE FROM TUPELO MISSISSIPPI
TO MARIANA ARKANSAS. ALTHOUGH ACCUMULATIONS OF FREEZING RAIN ARE
NOT EXPECTED TO BE HIGH...EVEN MINOR ACCUMULATIONS CAN RESULT IN
DANGEROUS TRAVEL. FARTHER NORTH SLEET AND SNOW LOOKS MORE LIKELY.
SREF GUIDANCE RANGES FROM ZERO TO THREE INCHES AT MEMPHIS...WITH
ONLY MINIMAL ACCUMULATION FORECASTED BY THE GFS/NAM AND ECMWF. FOR
NOW WILL WORD AN ADVISORY WITH UP TO AN INCH OF ICE/SLEET
ACCUMULATION AND LESS THAN ONE QUARTER OF AN INCH OF ICE/FREEZING
RAIN.

HIGHS MONDAY WILL REMAIN BELOW FREEZING ACROSS MOST OF THE
MIDSOUTH...WITH HIGHS AS COLD AS THE LOW 20S IN NORTHWEST
TENNESSEE...NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL.
PRECIPITATION SHOULD TAPER OFF BY MIDDAY MONDAY...ESPECIALLY IN
THE NORTH...BUT A FEW SHOWERS MAY LINGER IN THE SOUTH. THE WINTER
WEATHER ADVISORY MAY NEED TO BE EXTENDED...BUT FOR NOW I THINK WE
HAVE A GOOD BASE TO START. THE ECMWF ACTUALLY HAS PRECIPITATION
CONTINUING THROUGH TUESDAY MORNING. TEMPERATURES SHOULD REMAIN
COLD ENOUGH FOR WINTRY PRECIPITATION.

WEAK NORTHWEST FLOW EARLY IN THE WORK WEEK WILL TRANSITION TO
ZONAL FLOW BY THE END OF THE WEEK. A SHORTWAVE WILL TRACK OUT OF
THE SOUTHERN PLAINS MIDWEEK...BUT IT LOOKS LIKE MOST OF ITS
INFLUENCE WILL REMAIN SOUTH OF THE MIDSOUTH. WILL GO WITH A DRY
FORECAST TUESDAY THROUGH THE END OF THE WORK WEEK. GUIDANCE IS IN
POOR AGREEMENT WITH RESPECT TO PRECIPITATION....BUT IT LOOKS TO
REMAIN COLD. IN FACT WE DO NOT SEE ANY REALISTIC CHANCE OF SEEING
EVEN NEAR NORMAL TEMPERATURES UNTIL MAYBE EARLY MARCH. IF THE
CURRENT FORECAST PANS OUT...PORTIONS OF THE MIDSOUTH MAY SET
RECORDS FOR THE COLDEST FEBRUARY IN HISTORY...MEMPHIS WOULD MAKE
IT INTO THE TOP 10 COLDEST. MEMPHIS RECORDS DATE BACK TO 1875.

FRIDAY NIGHT INTO THE WEEKEND GUIDANCE SUGGESTS IT WILL TURN
SLIGHTLY WARMER...BUT STILL BELOW NORMAL. HIGHS SATURDAY MIGHT
FINALLY CLIMB OUT OF THE 30S. PRECIPITATION LOOKS A LITTLE MORE
LIKELY OVER THE WEEKEND...BUT CONFIDENCE IN WINTRY PRECIPITATION
IN THE MIDSOUTH BEYOND JUST A FEW DAYS IS RARELY HIGH...SO WILL
ONLY GO WITH SLIGHT CHANCE OF RAIN/SNOW SATURDAY.

30

&&

.AVIATION...
12Z TAF CYCLE

LOW CLOUDS WILL REMAIN OVER THE FORECAST AREA FOR MOST OF THE
FORECAST PERIOD WITH CEILINGS IMPROVING TO VFR LEVELS OVERNIGHT
TONIGHT. PRECIPITATION WILL START AS RAIN THIS EVENING OVER MOST
OF THE FORECAST AREA CHANGING OVER TO EITHER SNOW OR A MIX OR
SLEET AND FREEZING RAIN AROUND MIDNIGHT BEFORE ENDING BEFORE
SUNRISE MONDAY. WINDS WILL BE MAINLY FROM THE NORTH AT AROUND 10
KNOTS THIS MORNING BEFORE INCREASING TO 15 TO 20 KNOTS WITH HIGHER
GUSTS BY THIS AFTERNOON.

ARS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 1 PM CST
     MONDAY FOR CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 1 PM CST
     MONDAY FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
     DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
     PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 1 PM CST
     MONDAY FOR FAYETTE-HARDEMAN-HARDIN-MCNAIRY-SHELBY.

&&
Hazardous weather outlook, Feb 22, 3:39 AM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
339 AM CST SUN FEB 22 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-231145-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
339 AM CST SUN FEB 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ANOTHER WINTER STORM COULD RESULT IN DANGEROUS TRAVEL CONDITIONS
ACROSS PORTIONS OF THE MIDSOUTH...PRIMARILY ALONG AND SOUTH OF THE
INTERSTATE 40 CORRIDOR IN WEST TENNESSEE AND NORTH MISSISSIPPI BUT
ALSO EAST CENTRAL ARKANSAS. UP TO ONE QUARTER OF AN INCH OF ICE
IS POSSIBLE...MAINLY IN NORTH MISSISSIPPI AND LEE AND PHILIPS
COUNTY ARKANSAS...WITH UP TO AN INCH OF TOTAL SNOW/SLEET FARTHER
NORTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING RAIN...SLEET...AND SNOW IS EXPECTED TO BE ONGOING MONDAY
MORNING.  CONDITIONS SHOULD IMPROVE BY MIDDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY WINTER WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE BY
TELEPHONE..THROUGH SOCIAL MEDIA...OR THROUGH OUR WEBSITE.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:33 AM CSTWinter Weather AdvisoryMEGChester, Fayette, Hardeman, Hardin, McNairy, Shelby44 hr
Feb 22, 7:42 AM CSTRiver Flood WarningMEGDyer, Gibson, Obion5 days
Feb 22, 7:42 AM CSTRiver Flood WarningMEGCrockett, Dyer, Lauderdale12 days
Feb 22, 7:42 AM CSTRiver Flood WarningMEGFayette, Shelby17 hr

Nearby

River Flood Warnings in Tennessee, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.